MathSciNet Relay Station
MathSciNet bibliographic data
MR516496 (58 #24375) 58F10 (30A20 39A20 70.34)
Ware, Buck Infinite dimensional versions of two theorems of Carl Siegel. Bull. Amer. Math. Soc. 82 (1976), no. 4, 613–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement